CSN Login
Members Online: 12

Spotting Blood

Trew
Posts: 892
Joined: Jan 2010

OK, I had surgery 1 year ago on March 23. Since then, I have had some spotting on my pad off and on. Never a lot- and maybe its a week or two between spots, but sometimes I am spotting some blood 2 or 3 days in a row- then it stops for a few days, a week, then there it is again. Never much, just a few nice red spots, usually very small.

I'm wondering if anyone else has this problem. The current PA I have been seeing sees it as no problem. Perhaps he is right. Still I wonder.

Trew
Posts: 892
Joined: Jan 2010

I had more blood today on my pad. If you don't wear a pad- no way to tell, but am I the only one that has blood spots on his pad a year after surgery? 3 months after rad?

Just wondering. I am beginning to think I am alone on this one.

randy_in_indy's picture
randy_in_indy
Posts: 493
Joined: Oct 2009

If I was to guess I would say it must be the radiation that caused that - what does the doc say?

Randy

hopeful and opt...
Posts: 1313
Joined: Apr 2009

some thoughts,

I suggest that you make a list of questions for your new doctor.

Also consider contacting the surgeon who did this surgery.

You said that the pa sees nothing wrong,,,,,did you get a logic for this answer?, or a medical reference?

Ira

25299
Posts: 2
Joined: Dec 2009

hi i had radiation therapy, after about a year, i came down with radiation proctitallis. it cause me to beed alot, the doctor told me a was a side effect caused by the radiation, its basically like ulcers inside.I have started taking pomagrante pills and the bleeding has stopped.You will notice to bleed if you are contisipated it flares up, stay postive

Trew
Posts: 892
Joined: Jan 2010

I was spotting blood on my pad before rad occured. This is coming from the urinary tract, but nothing has shown up in the urine I guess. It must be just some flunk condition that comes and goes. When I see the new doc I will be sure to mention it to him. I was spotting some today again.

So it goes. I am a little spooked at this stage of my life so I do wonder about some things like this.

RRMCJIM's picture
RRMCJIM
Posts: 149
Joined: Mar 2009

I had some spotting of blood last Nov while in Hawaii... we had been there diving for about 2 weeks.... turned out I had a UTI going on...caused me to bleed...Doc gave me some meds and... all gone...

Trew
Posts: 892
Joined: Jan 2010

I have been checked for infection- nothing shows up. I was also spotting blood before radiation- so it is not rad alone that may be the cause of the problem.

I see the new doc on April 29- and I do have questions for him.

One though I had. since I am on hormone shots and developing breasts, just maybe I am starting......

Nah! Impossible!!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network